Dear Max, having depression and ADD likely play a major role in what you are feeling. You did not say whether you are being treated for these disorders. You should be reporting your symptoms to a mental health professional.
It’s also possible that your recent surgery is affecting your symptoms. You may be experiencing side effects. It’s also possible that the surgery may have triggered underlying anxiety issues. Without more information, it’s difficult for me to know what may be wrong.
You did not ask a specific question but I think it would be advantageous to consult a mental health professional. If you’re already in treatment, then call your treatment team and report your symptoms. If not, then ask your caregivers to assist you in seeking professional intervention. Therapy and medication could greatly reduce your troublesome symptoms. You should not ignore these issues. Report them and get help. Please take care.
Dr. Kristina Randle